Acute psychosis associated with acetaminophen overdose [1]

Mark E Servis, B. Connolly

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)149-150
Number of pages2
JournalGeneral Hospital Psychiatry
Volume19
Issue number2
DOIs
StatePublished - 1997

Fingerprint

Substance-Induced Psychoses
HIV Seropositivity
Chemical and Drug Induced Liver Injury
Attempted Suicide
Patient Care Team
Liver Function Tests
Acute Disease
Acetaminophen
Psychotic Disorders

ASJC Scopus subject areas

  • Emergency Medicine
  • Medicine(all)
  • Psychiatry and Mental health

Cite this

Acute psychosis associated with acetaminophen overdose [1]. / Servis, Mark E; Connolly, B.

In: General Hospital Psychiatry, Vol. 19, No. 2, 1997, p. 149-150.

Research output: Contribution to journalArticle

@article{dcd0a0c7d02f423e8213fd3a9943ede8,
title = "Acute psychosis associated with acetaminophen overdose [1]",
author = "Servis, {Mark E} and B. Connolly",
year = "1997",
doi = "10.1016/S0163-8343(96)00171-5",
language = "English (US)",
volume = "19",
pages = "149--150",
journal = "General Hospital Psychiatry",
issn = "0163-8343",
publisher = "Elsevier Inc.",
number = "2",

}

TY - JOUR

T1 - Acute psychosis associated with acetaminophen overdose [1]

AU - Servis, Mark E

AU - Connolly, B.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0030909421&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030909421&partnerID=8YFLogxK

U2 - 10.1016/S0163-8343(96)00171-5

DO - 10.1016/S0163-8343(96)00171-5

M3 - Article

C2 - 9097070

AN - SCOPUS:0030909421

VL - 19

SP - 149

EP - 150

JO - General Hospital Psychiatry

JF - General Hospital Psychiatry

SN - 0163-8343

IS - 2

ER -